http://dx.doi.org/10.3934/jimo.2011.7.347">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Existence of anonymous link tolls for decentralizing an oligopolistic game and the efficiency analysis

Language

English

Abstract

TO apply the traditional marginal-cost pricing to drive a user equilibrium of the oligopolistic game to the system optimum, it requires to classify the users into different classes and then charge discriminatory tolls across user classes. By realizing the difficulty of discriminating users when they differ in some unobservable ways, Yang and Zhang investigated existence of anonymous link tolls for transportation networks recently. In this paper, we consider the anonymous link tolls for the oligopolistic game with nonseparable, nonlinear and asymmetric cost functions with fixed demands. With similar techniques developed by Yang and Zhang, we first prove the existence of anonymous link tolls to decentralize the system optimum to a user equilibrium. Then, by deriving some bounds on the so-called price of anarchy, we analyze the efficiency of such a toll strategy when the tolls are considered as part of the system cost.

Keywords

Anonymous link tolls, Asymmetric cost functions, Oligopolistic games, Price of anarchy, System optimum, User equilibrium

Publication Date

2011

Source Publication Title

Journal of Industrial and Management Optimization

Volume

7

Issue

2

Start Page

347

End Page

364

Publisher

American Institute of Mathematical Sciences

ISSN (print)

15475816

ISSN (electronic)

1553166X

This document is currently not available here.

Share

COinS